Nash equilibrium for binary convexities

Taras Radul

DOI: http://dx.doi.org/10.12775/TMNA.2016.059

Abstract


This paper is devoted to Nash equilibrium for games in capacities. Such games with payoff expressed by the Choquet integral were considered by Kozhan and Zarichnyi (2008) and existence of Nash equilibrium was proved. We also consider games in capacities but with expected payoff expressed by the Sugeno integral. We prove existence of Nash equilibrium in a general context of abstract binary (non-linear) convexity and then we obtain an existence theorem for games in capacities.

Keywords


Nash equilibrium; game in capacities; Sugeno integral; binary convexity

Full Text:

PREVIEW FULL TEXT

References


W. Briec and Ch. Horvath, Nash points, Ku Fan inequality and equilibria of abstract economies in Max-Plus and B-convexity, J. Math. Anal. Appl. 341 (2008), 188–199.

A. Chateauneuf, M. Grabisch and A. Rico, Modeling attitudes toward uncertainty through the use of the Sugeno integral, J. Math. Econom. 44 (2008), 1084–1099.

D. Dubois, H. Prade and R. Sabbadin, Qualitative decision theory with Sugeno integrals, arxiv.org 1301.7372

D. Dubois, J.-L. Marichal, H. Prade, M. Roubens and R. Sabbadin, The use of the discrete Sugeno integral in decision making: a survey, Internat. J. Uncertainty, Fuzziness Knowledge-Based Systems 9 (5) (2001), 539–561.

I.Gilboa, Expected utility with purely subjective non-additive probabilities, J. Math. Econom. 16 (1987), 65–88.

D. Glycopantis and A. Muir, Nash equilibria with Knightian uncertainty; the case of capacities, Econ. Theory 37 (2008), 147–159.

R. Kozhan and M. Zarichnyi, Nash equilibria for games in capacities, Econ. Theory 35 (2008), 321–331.

S. MacLane, Categories for Working Matematicians, Springer Verlag, 1976.

J. van Mill and M. van de Vel, Convexity preserving mappings in subbase convexity theory, Proc. Kon. Ned. Acad. Wet. 81 (1978), 76–90.

O.R. Nykyforchyn, The Sugeno integral and functional representation of the monad of lattice-valued capacities, Topology 48 (2009), 137–148.

O.R. Nykyforchyn and M.M. Zarichnyi, Capacity functor in the category of compacta, Mat. Sb. 199 (2008), 3–26.

T. Radul, Convexities generated by L-monads, Appl. Categ. Structures 19 (2011), 729–739.

T. Radul, A functional representation of capacity monad, Topology 48 (2009), 100–104.

T. Radul, On strongly Lawson and I-Lawson monads, Bol. Mat. 6 (1999), 69–76.

T.N. Radul and M.M. Zarichnyi, Monads in the category of compacta, Uspekhi Mat. Nauk. 50 (1995), 83–108.

A. Rico, M. Grabisch, Ch. Labreuchea and A. Chateauneuf, Preference modeling on totally ordered sets by the Sugeno integral, Discrete Appl. Math. 147 (2005), 113–124.

D. Schmeidler, Subjective probability and expected utility without additivity, Econometrica 57 (1989), 571–587.

M. Sugeno, Fuzzy measures and fuzzy integrals, A survey, Fuzzy Automata and Decision Processes (M.M. Gupta, G.N. Saridis and B.R. Gaines, eds.), North-Holland, Amsterdam, 1977, 89–102.

A.Teleiko and M. Zarichnyi, Categorical Topology of Compact Hausdorff Spaces, VNTL Publishers, Lviv, 1999.

M. van de Vel, Theory of convex strutures, North-Holland, 1993.

A.Wieczorek, The Kakutani property and the fixed point property of topological spaces with abstract convexity, J. Math. Anal. Appl. 168 (1992), 483–499.

M. Zarichnyi, Spaces and mappings of idempotent measures, Izv. Ross. Akad. Nauk Ser. Mat. 74 (2010), 45–64.

L. Zhou, Integral representation of continuous comonotonically additive functionals, Trans. Amer. Math. Soc. 350 (1998), 1811–1822.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism